On integral manifolds of oscillating systems with slowly varying frequencies

Authors

  • L. M. Lakusta
  • R. I. Petryshyn

Abstract

By using averages of functions, we construct the integral manifold of an oscillating system that passes through resonances in the course of its evolution. We investigate the smoothness of the integral manifold and obtain estimates for its partial derivatives.

Published

25.01.1998

Issue

Section

Research articles

How to Cite

Lakusta, L. M., and R. I. Petryshyn. “On Integral Manifolds of Oscillating Systems With Slowly Varying Frequencies”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 1, Jan. 1998, pp. 87–93, https://umj.imath.kiev.ua/index.php/umj/article/view/4974.